# SDR IPXA1570558

- Difficulty date: October 3, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV INSPECTION,  ACFT SKIN DAMAGED AT APPROX STA 580-600 STR 25R TO 25L.  REMOVED DAMAGE, ACCOMPLISHED REQUIRED INSPECTIONS. FABRICATED REPAIR DOUBLERS, INSTALLED REPAIRS IAW EA 111471 IR/UPS EO B757-5330-45180-A.
